MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 54; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 54; HIP ACETABULAR SHELL
Catalog Number 01.26.54MB
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 april 2019: lot 092436: (b)(4) items manufactured and released on 11-dec-2009.Expiration date: 2014-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: acetabular component revision occurred about 9 years after cementless double mobility total hip arthroplasty.No information concerning patient age and general health status is available.Initial position of the component cannot be assessed on the basis of the single pre-revision x-ray provided.Aseptic loosening is a possible literature described long term adverse event after cementless total hip arthroplasty and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
About 9 years after primary the surgeon revised the patient hip for cup loosening.Cup, head and liner swap.The surgery was performed successfully.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 54
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8503597
Report Number3005180920-2019-00268
Device Sequence Number13933271
Product Code MEH
UDI-Device Identifier07630030808128
UDI-Public07630030808128
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Catalogue Number01.26.54MB
Device Lot Number092436
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;